On continuation of real analytic solutions of linear partial differential equations
Analytic solutions of partial differential equations - Trento, 1981, Astérisque no. 89-90  (1981), p. 11-44
@incollection{AST_1981__89-90__11_0,
     author = {Kaneko, A.},
     title = {On continuation of real analytic solutions of linear partial differential equations},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     pages = {11-44},
     zbl = {0518.35007},
     mrnumber = {666402},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__89-90__11_0}
}
Kaneko, A. On continuation of real analytic solutions of linear partial differential equations, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 11-44. http://www.numdam.org/item/AST_1981__89-90__11_0/

S. Bochner [1] Partial differential equations and analytic continuation, Proc. Nat Acad. Sci. 38 (1952), 227-230. | Article | MR 50119 | Zbl 0046.09902

J. M. Bony [1] Propagation des singularités différentiables pour des opérateurs à coefficients analytiques, Astérisque 34-35 (1976), 43-91. | MR 510214 | Zbl 0344.35075

C. C. Chou [1] La Transformation de Fourier Complexe et l'Equation de Convolution, Lecture Notes in Math. 325, Springer, (1973). | MR 487438 | Zbl 0257.46037

L. Ehrenpreis [1] A new proof and an extension of Hartogs' theorem, Bull. Amer. Math. Soc. 67 (1961), 507-509. | Article | MR 131663 | Zbl 0099.07801

L. Ehrenpreis [2] Fourier Analysis in Several Complex Variables, J. Wiley-Inter-science, 1970. | MR 285849 | Zbl 0195.10401

V. V. Grušin [1]On solutions with isolated singularities for partial differential equations with constant coefficients, Trudy Moskov. Mat. Obšč. 15 (1966), 262-278 (in Russian). | MR 208125 | Zbl 0162.14701

F. Hartogs [1] Einige Folgerungen aus der Cauchyschen Integralformel bei Funktionen mehrer Veränderlichen, Sitzb. Münchener Acad. 36 (1906), 223. | JFM 37.0443.01

A. Kaneko [1] On continuation of regular solutions of partial differential equations to compact convex sets, J. Fac. Sei. Univ. Tokyo, Sec. IA, 17 (1970), 567-580. | MR 316873 | Zbl 0218.35022

A. Kaneko [2] On continuation of regular solutions of partial differential equations to compact convex sets II, ibid. 18 (1971), 415-433. | Zbl 0235.35001

A. Kaneko [3] Fundamental Principle and extension of solutions of linear partial differential equations with constant coefficients. Lecture Notes in Math. 287, Springer, (1973), 122-134. | MR 481437 | Zbl 0259.35017

A. Kaneko [4] On continuation of regular solutions of partial differential equations with constant coefficients, J. Math. Soc. Japan 26 (1974), 92-123. | Article | MR 340790 | Zbl 0265.35010

A. Kaneko [5] Remarks on hyperfunctions with analytic parameters, J. Fac. Sci. Univ. Tokyo, Sec. IA 22 (1975), 371-407. | MR 397401 | Zbl 0319.46027

A. Kaneko [6] Remarks on hyperfunctions with analytic parameters II, ibid. 25 (1978), 67-73. | MR 477769 | Zbl 0381.46025

Α. Kaneko [7] On continuation of regular solutions of linear partial differential equations with real analytic coefficients, Proc. Japan Acad. 51 (1975), Suppl. 798-801. | Article | MR 404827 | Zbl 0344.35014

Α. Kaneko [8] Singular spectrum of boundary values of solutions of partial differential equations with real analytic coefficients. Sci. Pap. Col. Gen. Educ. Univ. Tokyo 25 (1975), 59-68 ; Correction in [12], Appendix B. | MR 397125 | Zbl 0332.35048

Α. Kaneko [9] On continuation of regular solutions of linear partial differential equations, Publ. RIMS Kyoto Univ. 12, Suppl. (1977), 113-121. | Article | MR 473483 | Zbl 0369.35009

Α. Kaneko [10] Prolongement des solutions régulières de l'équation aux dérivées partielles a coefficients constants. Séminaire Goulaouic-Schwartz 1976-77, Exposé no 18. | MR 509090 | Zbl 0359.35011

Α. Kaneko [11] Introduction a la théorie des hyperfonctions I, II, Cours de DEA, Univ. de Grenoble, (1977-78). Revised edition in Japanese : Chôkansû-Nyûmon, part. I, Univ. of Tokyo Press, 1980.

Α. Kaneko [12] Estimation of singular spectrum of boundary values for some semi-hyperbolic operators, J. Fac. Sci. Univ. Tokyo Sec. IA 27 (1980), 401-461. | MR 586456 | Zbl 0445.35026

Α. Kaneko [13] On the propagation of micro-analyticity along the boundary, submitted to J. Fac. Sci. Univ. Tokyo, Sec. IA. | MR 672066 | Zbl 0497.35019

M. Kashiwara and T. Kawai [1] On the boundary value problem for elliptic system of linear differential equations II, Proc. Japan Acad. 49 (1973), 164-168. | Article | MR 413201 | Zbl 0279.35037

K. Kataoka [1] On the theory of Radon transformations of hyperfunctions, J. Fac. Sci. Univ. Tokyo Sec. IA (to appear). | MR 633002 | Zbl 0576.32008

K. Kataoka [2] Micro-local theory of boundary value problems I. Theory of mild hyperfunctions and Green's formula, J. Fac. Sci. Univ. Tokyo, Sec. IA 27 (1980), 355-399. | MR 586455 | Zbl 0447.35070

K. Kataoka [3] Micro-local theory of boundary value problems II. Theorems on regularity up to the boundary for reflective and diffractive operators, ibid. 28 (1981), 31-56. | MR 617862 | Zbl 0459.35098

T. Kawai [1] On the theory of Fourier hyperfunctions and its applications to partial differential equations with constant coefficients, J. Fac. Sci. Univ. Tokyo Sec. IA 17 (1970), 467-517. | MR 298200 | Zbl 0212.46101

T. Kawai [2] Construction of local elementary solutions for linear partial differential operators with real analytic coefficients I, Publ. RIMS Kyoto Univ. 17 (1971), 363-397. | Article | MR 346301 | Zbl 0216.12303

H. Komatsu [1] Relative cohomology of sheaves of solutions of differential equations. Séminaire Lions-Schwartz 1966-67. Reprint: Lecture Notes in Math. 287, Springer, 1973, pp. 192-261. | MR 393874 | Zbl 0278.58010

H. Komatsu [2] A local version of Bochner's tube theorem, J. Fac. Sci. Univ. Tokyo Sec. IA 19 (1972), 201-214. | MR 316749 | Zbl 0239.32012

H. Komatsu and T. Kawai [1] Boundary values of hyperfunction solutions of linear partial differential equations, Publ. RIMS Kyoto Univ. 7 (1971), 95-104. | Article | MR 306695 | Zbl 0225.35032

B. Malgrange [l] Sur les systèmes différentiels à coefficients constants, Séminaire Leray, 1961-62. | Zbl 0231.46073

M. Morimoto [1] Edge of the wedge theorem and hyperfunction. Lecture Notes in Math. 287, Springer, 1971, pp. 41-81. | MR 409889 | Zbl 0262.46043

V. P. Palamodov [1] Linear differential equations with constant coefficients, Moskva, (1967), (in Russian). English translation: Springer, 1970 ; Japanese translation: Yoshioka, 1972-73. | MR 264197 | Zbl 0191.43401

B. Riemann [1] Grundlagen für eine allgemeine Theorie der Functionen einer veränderlichen complexen Grösse, Gesam. Math. Werke, pp. 3-48.

M. Sato, T. Kawai and M. Kashiwara (S-K-K) [1] Microfunctions and pseudo-differential equations, Lecture Notes in Math. 287, Springer 1973, pp. 263-529. | MR 420735 | Zbl 0277.46039

P. Schapira [1] Problème de Dirichlet et solutions des hyperfonctions des équations elliptiques, Bull. UMI (4), 3 (1969), 367-372. | MR 267421 | Zbl 0177.37101

P. Schapira [2] Propagation at the boundary and reflection of analytic singularities of solutions of linear partial differential equations I, Publ. RIMS Kyoto Univ. 12 Suppl. (1977), 441-453. | Article | MR 494317 | Zbl 0378.35065

P. Schapira [3] Propagation au bord et reflexion des singularités analytiques des solutions des équations aux dérivées partielles II, Séminaire Goulaouic-Schwartz 1976-77, Exposé n. 9. | MR 482871 | Zbl 0361.35062

J. Sjöstrand [1] Sur la propagation des singularités analytiques pour certains problèmes de Dirichlet, C. R. Acad. Sc. Paris 288 (1979), 673-674. | MR 533899 | Zbl 0404.35018